# SDR AALA202503076923

- Difficulty date: February 27, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 35,085 hours, 15,385 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER CHORD OF FLOOR BEAM AT BS 295, LBL 11. REPAIRED FLOOR BEAM UPPER CHORD PER SRM  53-10-51-2R-14.
